# SDR USAA070535

- Difficulty date: July 16, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 50,715 hours, 50,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 883 Lbl 38
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 883 LBL 38, WEB Z-SUPPORT ANGLE HAS CORROSION.  REMOVED & FAB'D NEW Z-WEB PER SRM 51-20-01, 51-10-02; CORR TASK C53-107-02; LEVEL 2, DEFECT SIZE:  1 INCH.
